# SDR HEEA085082

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N975AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2777
- Aircraft time: 4,594 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Handle
- Part number: 704A34130044
- Condition: Stiff
- Location: Rotor Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE HANDLE IS STIFF AND HARD TO MOVE.
